# SDR FDEA2020081031801

- Difficulty date: July 13, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE LEFT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE C ELLS.   LOCATED AT 6 INCH. INBOARD FROM RIB 10 AND 15.5 INCH. FROM TRAILING EDGE.   REPAIRED THE ELEVATOR UPPER SKIN IAW SRM 55-21-12, PB 201, PARA 5.B.
